MathSciNet Relay Station
MathSciNet bibliographic data
MR789548 (86h:13010) 13C13 (13H10)
Costa, Douglas L. Sequences of linear type. J. Algebra 94 (1985), no. 1, 256–263.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement